# SDR ASOA03184

- Difficulty date: April 26, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487190
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4694 - DURING A GROUND INSPECTION IN DFW, THE AFT SECTION OF THE EMERGENCY FLOOR TRACK LIGHTING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RE-CONNECTED THE AFT SECTION OF THE EMERGENCY FLOOR TRACK LIGHTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
